# SDR IPXA2025091075594

- Difficulty date: September 8, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,388 hours, 15,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551027700100
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: APG / Z100 / DURING MAIN WHELL WELL INSPECTION FOR HYDRAULIC SYSTEM LEAK CHECKS A FLOOR PANEL (P/N: A2551027700100) FOUND SOFT AND DELAMINATED INSTALLED MAIN WHELL WELL FLOOR PANEL (P/N: A2551027700100) IAW AMM 53-15-31/401
